RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 4, Pages 3–8 (Mi izv28)  

This article is cited in 4 scientific papers (total in 5 papers)

The construction of quadrature formulae

S. M. Voronin

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: A method for effectively constructing quadrature formulae that are exact on Fourier polynomials is proposed. This method is based on the arithmetic of cyclotomic fields, and depends only slightly on the degree of the polynomial.

Full text: PDF file (494 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:4, 665–670

Bibliographic databases:

MSC: 11N25
Received: 13.01.1995

Citation: S. M. Voronin, “The construction of quadrature formulae”, Izv. RAN. Ser. Mat., 59:4 (1995), 3–8; Izv. Math., 59:4 (1995), 665–670

Citation in format AMSBIB
\Bibitem{Vor95}
\by S.~M.~Voronin
\paper The construction of quadrature formulae
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 4
\pages 3--8
\mathnet{http://mi.mathnet.ru/izv28}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1356347}
\zmath{https://zbmath.org/?q=an:0873.41029}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 4
\pages 665--670
\crossref{https://doi.org/10.1070/IM1995v059n04ABEH000028}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169556400001}


Linking options:
  • http://mi.mathnet.ru/eng/izv28
  • http://mi.mathnet.ru/eng/izv/v59/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Arkhipov, V. I. Blagodatskikh, A. A. Bolibrukh, V. A. Iskovskikh, A. A. Karatsuba, Yu. V. Prokhorov, A. T. Fomenko, V. N. Chubarikov, I. R. Shafarevich, “Sergei Mikhailovich Voronin (obituary)”, Russian Math. Surveys, 53:4 (1998), 777–781  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Nurlan Nauryzbayev, Nurlan Temirgaliyev, “An Exact Order of Discrepancy of the Smolyak Grid and Some General Conclusions in the Theory of Numerical Integration”, Found Comput Math, 2012  crossref
    3. E. A. Bailov, M. B. Sikhov, N. Temirgaliev, “General algorithm for the numerical integration of functions of several variables”, Comput. Math. Math. Phys., 54:7 (2014), 1061–1078  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. N. M. Dobrovolskii, “O sovremennykh problemakh teorii giperbolicheskoi dzeta-funktsii reshetok”, Chebyshevskii sb., 16:1 (2015), 176–190  mathnet  elib
    5. Zh. N. Temirgaliyeva, N. Temirgaliyev, ““Geometry of numbers” in a context of algebraic theory of numbers”, Russian Math. (Iz. VUZ), 60:10 (2016), 77–81  mathnet  crossref  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:244
    Full text:91
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019